On the Robustness of Bubbles in Linear RE Models (Now published in International Economic Review, vol.33, No.1 (1992), pp.1-14.)
George Evans and
Seppo Honkapohja
STICERD - Theoretical Economics Paper Series from Suntory and Toyota International Centres for Economics and Related Disciplines, LSE
Date: 1989
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cep:stitep:189
Access Statistics for this paper
More papers in STICERD - Theoretical Economics Paper Series from Suntory and Toyota International Centres for Economics and Related Disciplines, LSE
Bibliographic data for series maintained by ().